# SDR YENA2025121701227

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 7,094 hours, 1,321 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 303200203
- Part serial: 5268
- Condition: Faulted
- Location: Fuel Qty
- Part time: 7,109 hours, 1,324 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2233 BOS-SFO ( ETOPS).  FUEL ACT XFR FAULT QRH APPLIED WITH FUEL IN  AFT  1; REMOVED AND REPLACED FQIC (3QT) AS PRECAUTIONARY IAW AMM 28-42-34. OPS CHK GOOD. NO FURTHER DEFECTS NOTED. MDDR 603334 CLEARED MX-4 UPDATED PLACARD REMOVED.
